# SDR YENA20141117251

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 36,153 hours, 12,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 049395
- Condition: No Test
- Location: Emergency Light
- Part time: 36,153 hours, 12,491 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND EMERGENCY LIGHT FAILED THE TEST.  R & R BATTERY PACK 13WL AND 12WL IAW AMM 33-51-38.  EMERGENCY LIGHT CHECKS GOOD.
